MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Psychiatria Danubina · 2009

Unintentional rapid opioid detoxification: case report.

Singh Shubh M, Sharma Balkishan

Клинический случайСтатьяОбзорПеревод в очереди

Аннотация

BACKGROUND

Naltrexone is a competitive opioid antagonist and is often used to maintain abstinence in detoxified opioid dependent patients. However, it can precipitate an accelerated withdrawal when ingested by an individual with concurrent opioid use.

METHODS

We report the case of a 28 year old male with opioid dependence syndrome presenting with chaotic symptoms following ingestion of naltrexone. Symptomatology, management is described and literature in this area is reviewed.

RESULTS

Accidental or surreptitious ingestion of naltrexone in a patient with concurrent opioid use can precipitate symptoms typical of opioid withdrawal in addition to other varying symptomatology. Most cases would require sedation and management of concurrent vomiting and diarrhoea.

CONCLUSIONS

Clinicians, especially those providing substance abuse and emergency care, need to be aware of the possibility of an accelerated and possibly life threatening withdrawal associated with naltrexone ingestion in an incompletely detoxified patient with opioid dependence.

Для цитирования: Singh Shubh M, Sharma Balkishan. Unintentional rapid opioid detoxification: case report.. Psychiatria Danubina. 2009.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.